# SDR 95ZZZX2479

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11412003327
- Condition: Cracked
- Location: Ws 83.00
- Part time: 2,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE FOUND LT WING CENTER SECTION MID-RIB AT WS 83.00 TO HAVE A CRACK 1.1250 INCH LONG.  THE CRACK WAS ALONG THE TOP BEND RADIUS AT THE RIB CENTER STIFFENER ATTACH POINT.  THE FORWARD REINFORCEMENT PN 114-120033-15 WAS ALSO CRACKED AT EACH END.  MAINTENANCE PERFORMED A MAJOR REPAIR BY STOP-DRILLING THE CRACKS, ADDING A DOUBLER, AND REPLACING THE FORWARD REINFORCEMENT.
